MAUDE Adverse Event Report: MICROLINE SURGICAL INC. RENEW ELECTROCAUTERY PROBE, 34CM, REUSABLE; ELECTROSURGICAL CAUTERY PROBE

MICROLINE SURGICAL INC. RENEW ELECTROCAUTERY PROBE, 34CM, REUSABLE; ELECTROSURGICAL CAUTERY PROBE
Model Number 6924
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is a late mdr report, due to late reporting of event information from our field office.The reported device will be investigated upon its return to microline surgical, inc., to submit a 30-day follow-up.
 
Event or Problem Description
During a surgical procedure, the clinician experienced an electrical pulse feedback through the renew electrocautery probe.There was no harm to the patient or user.
 
Additional Manufacturer Narrative
The device was returned, decontaminated and visually inspected.There were no signs of physical damage, wear and tear to the device.A new tip was attached to the device.The device was then tested for functionality and for insulation.The device passed both tests without a defect or malfunction.No other defects were noted.This complaint is unconfirmed.
 
Event or Problem Description

Brand Name
RENEW ELECTROCAUTERY PROBE, 34CM, REUSABLE
Common Device Name
ELECTROSURGICAL CAUTERY PROBE
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key8033123
Report Number1223422-2018-00032
Device Sequence Number11107489
Product Code GEI
UDI-Device Identifier00811099010913
UDI-Public00811099010913
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K981188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6924
Device Catalogue Number6924
Device Lot Number00130454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer09/04/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1